# SDR 99ZZZX1198

- Difficulty date: December 14, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5093J
- Make and model: Cessna 310R
- Aircraft serial: 310R0213
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Rod End
- Part number: HMX5XG
- Condition: Cracked
- Location: Mlg
- Part time: 2,862 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE ANNUAL INSPECTION, FOUND ROD END BEARING CRACKED.  ROD END ATTACHES TO GEARBOX LINKAGE TO DO GEAR UP/GEAR DOWN.  GREASE WAS NOTED SQUISHING IN/OUT OF CRACK AS GEAR OPERATED DURING ROUTINE RETRACTION TEST.  CESSNA P/N S2049-5FG.  HEIM P/N HMX-5XG.
